# SDR SWAA990276

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND (EMERGENCY EXIT ROW) ONE EMERGENCY FLOOR TRACK LIGHT INOP.  RELAMPED FLOOR TRACK LIGHT PER M/M.
